# SDR DALA1026241821

- Difficulty date: January 26, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 31,836 hours, 7,168 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG LT, BEAM FOUND WITH CRACK IN WEB.  BEAM REPAIRED IAW ERA 1-481136-14, REV ORG.
